Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Acne, roaccutane, oily skin, pimples on forehead around the hairline, exfoliac gel, whitish serration

Hi , I m 24 Y. O male , I was suffering from acne ,around 5 years back , I went to dermatologist and he prescribed for me Roaccutane according to my wight , after finishing all of the drug course my acne condition is much better (it wasn t a big problem it is localized to some areas of my face) , I also have oily skin , Recently , I have some pimples in my forehead around the hairline , I don t know what is the cause of it knowing that I m using Exfoliac foaming gel as a facial wash , those pimples some time they goes away , and new one former afterwards , with whitish serration in some of them , and the rest are red in color ,
Asked On : Tue, 22 May 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic.

you can apply clindamycin gel twice a day on these lesions. pimples will resolve with this cream.

pimples can still keep coming after completing a course of roaccutane.

nothing to worry.

Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor